# SDR UALA2011102705809

- Difficulty date: October 26, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 88,342 hours, 14,077 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP AND BOTTOM OF FLOORBEAM AT STA 1197 LBL 40- 44.  MAJOR REPAIR ACCOMPLISHED.  REMOVED & FABRICATED A NEW FLOORBEAM SECTION IAW B767 SRM ALODINED, PRIMED AND PAINTED IAW B767 MM.
